RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 1978 Number 7, Pages 68–72 (Mi ivm8546)

Brief communications

The Galerkin method for the solution of equations with discontinuous monotone operators

I. P. Ryazantseva


UDC: 518.983

MSC: Primary 47H17; Secondary 47H05, 65J15

Received: 30.07.1976


 English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1978, 22:7, 56–59

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025